Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 23, NWS Albuquerque, NM

April 6, 2014

NWS Albuquerque, NM issued this wind advisory at Apr 6, 2014, 3:55 AM MDT. It took effect at Apr 6, 2014, 2:00 PM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2014, 3:55 AM MDT (09:55 UTC)
In effect from
Apr 6, 2014, 2:00 PM MDT
Expired
Apr 6, 2014, 9:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WWUS75 KABQ 060955
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 AM MDT SUN APR 6 2014

...STRONG WINDS OVER NORTHWEST NEW MEXICO THIS AFTERNOON AND
EVENING...

.NORTHWEST FLOW ALOFT WILL DEVELOP AND STRENGTHEN TODAY AS THE
STORM SYSTEM FROM SATURDAY LIFTS NORTHEAST AWAY FROM NEW MEXICO.
THE SURFACE GRADIENT WILL ALSO TIGHTEN TODAY RESULTING IN STRONG
NORTHWEST WINDS FROM MID AFTERNOON THROUGH MUCH OF THE EVENING. 

NMZ501-504-506-507-061800-
/O.NEW.KABQ.WI.Y.0023.140406T2000Z-140407T0300Z/
NORTHWEST PLATEAU-NORTHWEST HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-
355 AM MDT SUN APR 6 2014

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING. 

* LOCATION...THE NORTHWEST HIGHLANDS AND PLATEAU AND THE WEST
  CENTRAL MOUNTAINS AND HIGHLANDS. 

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. 

* TIMING...WINDS WILL INCREASE THIS MORNING AND EARLY AFTERNOON
  WITH THE STRONGEST WINDS FROM 3 PM TO 9 PM MDT. WINDS WILL
  BEGIN TO SUBSIDE AFTER DARK.

* VISIBILITY...OCCASIONALLY REDUCED TO 3 TO 5 MILES IN BLOWING
  DUST IN DUST PRONE AREAS. 

* LOCAL IMPACTS...IN ADDITION TO THE BLOWING DUST...DANGEROUS
  CROSS WINDS WILL IMPACT HIGHWAYS ORIENTED FROM SOUTHWEST TO
  NORTHEAST...INCLUDING STATE ROAD 509 AND COUNTY ROAD 9. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

40
2 follow-up statements
789 
WWUS75 KABQ 061744
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1144 AM MDT SUN APR 6 2014

...STRONG NORTHWEST WINDS OVER NORTHWEST NEW MEXICO THIS
   AFTERNOON AND EVENING...

.NORTHWEST FLOW ALOFT WILL STRENGTHEN THIS AFTERNOON AS THE STORM
SYSTEM FROM SATURDAY GRADUALLY LIFTS NORTHEAST AWAY FROM NEW
MEXICO. THE SURFACE GRADIENT WILL ALSO TIGHTEN THROUGH THE
REMAINDER OF THE DAY RESULTING IN STRONG NORTHWEST WINDS FROM MID
AFTERNOON THROUGH MUCH OF THE EVENING.

NMZ501-504-506-507-070300-
/O.CON.KABQ.WI.Y.0023.140406T2000Z-140407T0300Z/
NORTHWEST PLATEAU-NORTHWEST HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-
1144 AM MDT SUN APR 6 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* LOCATION...THE NORTHWEST HIGHLANDS AND PLATEAU AND THE WEST 
  CENTRAL MOUNTAINS AND HIGHLANDS. 

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL INCREASE THIS MORNING AND EARLY AFTERNOON 
  WITH THE STRONGEST WINDS FROM 3 PM TO 9 PM MDT. WINDS WILL 
  BEGIN TO SUBSIDE AFTER DARK. 

* VISIBILITY...OCCASIONALLY REDUCED TO 3 TO 5 MILES IN BLOWING
  DUST IN LOWER ELEVATION DUST PRONE AREAS.

* LOCAL IMPACTS...IN ADDITION TO THE BLOWING DUST...DANGEROUS 
  CROSS WINDS WILL IMPACT HIGHWAYS ORIENTED FROM SOUTHWEST TO 
  NORTHEAST...INCLUDING STATE ROAD 509 AND COUNTY ROAD 9. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
755 
WWUS75 KABQ 070255
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
855 PM MDT SUN APR 6 2014

NMZ501-504-506-507-070400-
/O.EXP.KABQ.WI.Y.0023.000000T0000Z-140407T0300Z/
NORTHWEST PLATEAU-NORTHWEST HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-
855 PM MDT SUN APR 6 2014

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

LOCAL GUSTS TO 40 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE
EVENING...BUT WIDESPREAD HAZARDOUS WIND SPEEDS ARE NO LONGER EXPECTED.

$$

SHY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 6, 3:26 AM MDT, 29 minutes earlier.

Area forecast discussion, Apr 6, 3:26 AM MDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 AM MDT SUN APR 6 2014

.SYNOPSIS...
THE STORM THAT DELIVERED RAIN...SNOW...THUNDERSTORMS...GUSTY WINDS
AND EVEN A LITTLE HAIL IS LIFTING NE AWAY FROM NM. A COUPLE OF WEAK
SHORT WAVES WILL DROP SE IN THE DEVELOPING NW FLOW THROUGH MONDAY
ALLOWING PRECIPITATION TO LINGER MAINLY OVER THE NE HALF OF OUR
FORECAST AREA. DRY AND WARMER WEATHER WILL BE THE RULE TUESDAY
THROUGH THURSDAY AS HIGH PRESSURE WILL BE IN CONTROL. MODELS ARE
STILL AT ODDS ON THE TIMING...TRACK AND DETAILS OF A POTENTIAL
UNSETTLED PERIOD FROM LATE IN THE WEEK THROUGH EARLY NEXT WEEK.

&&

.DISCUSSION...
RAIN...MOUNTAIN SNOW...SOME THUNDERSTORMS...PLENTY OF WIND AND A
LITTLE BIT OF HAIL WERE ALL EXPERIENCED ACROSS NORTHERN AND CENTRAL
NM SATURDAY. RAIN AND SNOW AMOUNTS WERE GENERALLY LIGHT. TODAY
WILL BE SOMEWHAT OF A REPEAT OF SATURDAY. YESTERDAYS STORM IS
LIFTING NE AWAY FROM NM THIS AM...BUT ADDITIONAL ENERGY IS DIVING
SE TOWARD NM FOR TODAY INTO MONDAY. THAT WILL KEEP SOME RAIN AND
MOUNTAIN SNOW AND A FEW THUNDERSTORMS IN THE FORECAST FOR ROUGHLY
THE NE HALF OF OUR FORECAST AREA. WIND WILL ALSO BE A FACTOR TODAY
ESPECIALLY IN THE NW. WE WILL ISSUE A WIND ADVISORY FOR FOUR OF
OUR NW ZONES. TEMPERATURES WILL REMAIN BELOW NORMAL TODAY AND INCH
TOWARD NORMAL MONDAY. A BACK DOOR COLD FRONT WILL DROP SOUTH ACROSS
THE EASTERN PLAINS LATER TONIGHT INTO MONDAY WITH SOME STRONG AND
GUSTY WINDS BEHIND IT.

A BIG RIDGE OF HIGH PRESSURE WILL APPROACH NM TUESDAY...WEAKEN AS
IT CROSSES THE STATE WEDNESDAY THEN MOVE EAST AND FLATTEN MORE
THURSDAY WITH ZONAL FLOW DEVELOPING. TEMPERATURES WILL WARM TO
WELL ABOVE NORMAL DURING THIS TIME. WINDS WILL BE LIGHT ON TUESDAY
THEN BREEZY IN THE EAST FOR WEDNESDAY AND THURSDAY.

DIFFERENCES REMAIN IN THE MODELS ON HOW TO HANDLE THE NEXT STORM
SYSTEM. GFS CONTINUES TO BE FASTER AND WEAKER...BRINGING A SIMPLE
TROUGH THROUGH ON SATURDAY WITH LIGHT PRECIPITATION AMOUNTS FROM
FRIDAY THROUGH SUNDAY...MAINLY FOR THE NORTH AND EAST. EUROPEAN
BRINGS A DEEPER TROUGH ACROSS NM SATURDAY NIGHT WITH BEEFIER QPF
ACROSS THE NORTH. IT THEN DEVELOPS A NORTHERN BRANCH STORM THAT
DROPS SOUTH INTO THE STATE SUNDAY THROUGH MONDAY AND DEEPENS IT
INTO A CLOSED LOW. THE GFS BARELY HINTS AT A WEAK SECONDARY TROUGH
LATE NEXT WEEKEND. WILL KEEP POPS LOW AND CONFINED TO THE NORTH
FROM FRIDAY THROUGH SUNDAY. CONFIDENCE IS STILL LOW ON HOW TO
HANDLE THIS STORM. CHJ

&&

.FIRE WEATHER...
TODAY INTO MONDAY...COOLER THAN NORMAL TEMPERATURES WILL PERSIST
WITH A CHANCE OF PRECIP ALONG AND EAST OF THE NORTHERN MOUNTAINS
AND CENTRAL MOUNTAIN CHAIN. WARMER WEATHER THEREAFTER WITH FIRE
WEATHER CONCERNS DURING THE MIDDLE TO LATTER HALF OF THE WEEK.

AN UPPER LEVEL TROUGH AXIS OVER THE RIO GRANDE VALLEY EARLY THIS
MORNING WILL SHIFT EASTWARD OVER THE TX PANHANDLE TODAY.
THEN...ANOTHER UPPER LEVEL TROUGH WILL AMPLIFY OVER EASTERN NM
TONIGHT BEFORE SAGGING SOUTHEASTWARD ON MONDAY. THIS WILL KEEP THE
WEATHER ALONG AND EAST OF THE NORTHERN MOUNTAINS AND CENTRAL
MOUNTAIN CHAIN SHOWERY THROUGH MONDAY. THUNDERSTORMS ARE ALSO
POSSIBLE THERE THIS AFTERNOON AND EVENING...AND AROUND AN INCH OF
SNOW ACCUMULATION IS POSSIBLE MAINLY ABOVE 8500 FEET IN THE SANGRE
DE CRISTO MOUNTAINS THIS MORNING. THERE IS A FAIR CHANCE OF WETTING
PRECIPITATION FROM THE SANGRE DE CRISTO MOUNTAINS EASTWARD ALONG
THE CO BORDER MAINLY TODAY.

NW WINDS WILL BECOME STRONG THIS AFTERNOON UNTIL SUNSET FROM THE
EAST CENTRAL HIGHLANDS NORTHWESTWARD ACROSS THE NW PLATEAU. GUST
TO 50 MPH WILL BE POSSIBLE FROM AROUND MOUNT TAYLOR NORTHWESTWARD
TO FARMINGTON. BREEZY CONDITIONS WILL RETURN TO THE SAME AREA ON
MONDAY AFTERNOON...BUT WINDY CONDITIONS WILL DEVELOP MONDAY ACROSS
THE FAR EASTERN PLAINS DUE TO A BACK DOOR COLD FRONT. NORTHERLY
GUSTS TO 50 MPH WILL BE POSSIBLE N OF I-40 ALONG NEW MEXICOS
EASTERN BORDER IN THE MORNING. A COMBINATION OF CRITICAL WINDS AND
HUMIDITIES SHOULD DEVELOP FOR A TIME THIS AFTERNOON IN PARTS OF
THE WEST CENTRAL HIGHLANDS AND MIDDLE RIO GRANDE VALLEY...THEN
AGAIN MONDAY AFTERNOON ACROSS THE WEST CENTRAL HIGHLANDS AND NW
PLATEAU.

A RIDGE OF HIGH PRESSURE WILL CROSS ON TUESDAY SENDING HIGH
TEMPERATURES ABOVE NORMAL IN MOST LOCATIONS AND HUMIDITIES
PLUMMETING AREAWIDE. HIGH TEMPERATURES WILL CONTINUE TO RISE THROUGH
WEDNESDAY BEFORE LEVELING OFF A GOOD 6 TO 15 DEGREES ABOVE NORMAL
THROUGH THURSDAY. READINGS MAY TREND DOWNWARD A FEW DEGREES WHILE
REMAINING ABOVE NORMAL THROUGH SATURDAY. HAINES INDICES WEDNESDAY
THROUGH SATURDAY WILL VARY IN THE 5 TO 6 RANGE PRETTY MUCH AREAWIDE.
WIND SPEEDS WILL ALSO STRENGTHEN DUE TO AN UPPER TROUGH THAT WILL
FLATTEN THE RIDGE OF HIGH PRESSURE AS IT CROSSES THE NORTHERN
ROCKIES WEDNESDAY...AND DUE TO A LEE SURFACE TROUGH THAT WILL
DEVELOP WEDNESDAY THROUGH THURSDAY. THE NET EFFECT WILL BE CRITICAL
FIRE WEATHER CONDITIONS THAT SHOULD DEVELOP ACROSS MUCH OF THE
AREA EAST OF THE CENTRAL MOUNTAIN CHAIN WEDNESDAY...THEN RETURN TO
PORTIONS OF THAT AREA EACH AFTERNOON THROUGH FRIDAY. SUPER HAINES
INDICES ARE ALSO EXPECTED ACROSS A LARGE PORTION OF THE RIO GRANDE
WEDNESDAY...THOUGH ITS NOT YET CLEAR THAT WINDS WILL REACH
CRITICAL THRESHOLDS THERE WEDNESDAY AFTERNOON. HOWEVER...WINDS ARE
FORECAST TO REACH CRITICAL THRESHOLDS IN THE MIDDLE RIO GRANDE
VALLEY AND EASTWARD FRIDAY AS SW WINDS ALOFT STRENGTHEN AHEAD OF
AN UPPER LEVEL SYSTEM APPROACHING FROM THE WEST. MODELS ARE STILL
AT ODDS ON THE TIMING OF THE SYSTEM...BUT THEY AGREE ON SOME
PRECIPITATION POTENTIAL. 44

&&

.AVIATION...
06Z TAF CYCLE
LARGE TROUGH ALOFT FROM CENTRAL COLORADO ACROSS NEW MEXICO TO
SOUTHEAST ARIZONA AND NORTHERN SONORA...AS SURFACE LOW REMAINS
DEEP OVER THE WEST TX BIG BEND COUNTRY. LOW CLOUD AND LOCAL
EXCURSION TO IFR CIGS THREAT PERSISTING TIL 18Z SUNDAY...WITH
CIGS AOA BKN/OVC050 FOR THE WEST. AS TROUGH AXIS SLIDES TO NORTH
TX BY 00Z SUN EVENING AND SFC LOW PRESSURE SHIFTS TO THE HEART
OF TX...GUSTY NORTHWEST WINDS ALOFT AND AT THE SURFACE WILL
OVERSPREAD NM. CLOUD COVER REMAINING AOA BKN/OVC050 FOR THE
EASTERN HALF OF THE STATE...CLEARING TO THE WEST. SHOWER COVERAGE
MOSTLY ON THE EAST SLOPES OF THE CENTRAL MOUNTAINS 15Z TO
00Z...WITH SHOWERS REDEVELOPING AROUND 06Z SUNDAY NIGHT AS FAST
MOVING DISTURBANCE ALOFT ZIPS TO THE SOUTHEAST ACROSS NM.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  59  31  63  30 /   5   0   0   0
DULCE...........................  51  22  59  20 /  20  10   0   0
CUBA............................  54  24  58  23 /  20  10   0   0
GALLUP..........................  57  25  61  22 /   5   0   0   0
EL MORRO........................  54  21  57  22 /   5   0   0   0
GRANTS..........................  58  25  60  23 /   5   0   0   0
QUEMADO.........................  54  26  60  25 /   5   0   0   0
GLENWOOD........................  67  28  71  28 /   5   0   0   0
CHAMA...........................  45  15  49  17 /  30  20   5   0
LOS ALAMOS......................  52  28  54  32 /  10  10   0   0
PECOS...........................  56  27  58  27 /  30  30  10   0
CERRO/QUESTA....................  50  18  53  19 /  30  30  10   0
RED RIVER.......................  38  16  41  14 /  50  30  20   5
ANGEL FIRE......................  44  16  47  10 /  60  50  20   0
TAOS............................  50  21  54  21 /  20  20   5   0
MORA............................  48  25  53  24 /  60  40  10   0
ESPANOLA........................  59  28  63  29 /  10  10   0   0
SANTA FE........................  54  27  57  30 /  10  20   0   0
SANTA FE AIRPORT................  57  28  60  31 /  10  10   0   0
ALBUQUERQUE FOOTHILLS...........  60  35  64  38 /   5   5   0   0
ALBUQUERQUE HEIGHTS.............  62  38  65  42 /   5   5   0   0
ALBUQUERQUE VALLEY..............  65  33  67  34 /   5   5   0   0
ALBUQUERQUE WEST MESA...........  64  34  67  37 /   5   5   0   0
LOS LUNAS.......................  66  32  69  32 /   5   5   0   0
RIO RANCHO......................  63  37  66  39 /   5   5   0   0
SOCORRO.........................  67  38  70  40 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  56  26  58  31 /  20  10   0   0
TIJERAS.........................  59  32  61  34 /  10   5   0   0
MORIARTY/ESTANCIA...............  57  26  60  27 /  10  10   5   0
CLINES CORNERS..................  53  26  57  29 /  20  20   5   0
GRAN QUIVIRA....................  58  32  61  34 /   5   5   5   0
CARRIZOZO.......................  62  33  65  35 /   5   5   5   0
RUIDOSO.........................  57  31  59  27 /   5   5   5   0
CAPULIN.........................  48  25  55  23 /  50  40  20   5
RATON...........................  53  26  57  26 /  50  40  20   5
SPRINGER........................  55  27  59  27 /  50  30  10   0
LAS VEGAS.......................  53  28  58  28 /  40  30  10   0
CLAYTON.........................  56  32  58  32 /  30  30  10   0
ROY.............................  55  32  58  32 /  40  30  10   0
CONCHAS.........................  61  36  65  35 /  30  30  10   0
SANTA ROSA......................  60  35  65  35 /  20  20  10   0
TUCUMCARI.......................  62  37  66  32 /  30  30  10   0
CLOVIS..........................  59  36  63  34 /  20  20  10   0
PORTALES........................  62  39  65  36 /  20  20  10   0
FORT SUMNER.....................  63  38  65  36 /  20  20  10   0
ROSWELL.........................  70  39  71  38 /  10  10   5   0
PICACHO.........................  65  37  67  35 /   5   5   5   0
ELK.............................  60  34  63  33 /   5   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ501-504-506-507.

&&

40
Hazardous weather outlook, Apr 5, 5:17 AM MDT, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 AM MDT SAT APR 5 2014

NMZ501>540-061200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
517 AM MDT SAT APR 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING STORM WILL BRING OCCASIONAL SNOW TO THE NORTHERN
MOUNTAINS THROUGH TONIGHT. A FEW INCHES ACCUMULATION IS POSSIBLE
ABOVE 8000 FEET. ISOLATED THUNDERSTORMS COULD OCCUR JUST ABOUT
ANYWHERE THIS AFTERNOON AND EARLY EVENING. ANY STORMS FROM THE
RIO GRANDE VALLEY TO THE ARIZONA BORDER WILL PRODUCE LITTLE OR
NO RAIN BUT STRONG WIND GUSTS TO 50 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LITTLE MORE SNOW WILL FALL OVER THE NORTHERN MOUNTAINS AS WELL
AS THE NORTHEAST SUNDAY INTO MONDAY WITH LIGHT ACCUMULATIONS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 5:04 PM MDTSpecial Weather StatementABQQuay26 min

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.